# SDR ABXA060133

- Difficulty date: February 24, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1623 - 1630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1623 TO 1630, LONGERON 32 RIGHT TO 33 RIGHT, SKIN MATERIAL CORRODED OUT OF LIMITS 36% MATERIAL LOSS (NOTED ON ITEM YY-783, STEP 17).  INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-0, FIG 1D, 51-2-1, 51-1-8 AND 53-2-1, REF PARTIAL WORKSHEET NR 99.
